default-icon
Lymph Node Tuberculosis
I have been prescribed Benadon 40 mg and Sompraz 40 mg along with AKT3 medication for Tuberculosis treatment of balance 4 months. Is there any harm in taking benadon and sompraz for balance 4 months?
6663 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello sir. Benadon is a vitamin supplement which is given to avoid the side effects of one of the drugs in your akt3 regimen.  It has to be taken as long as your AKT is onn. Sompraz is a PPI which help is avoiding acidity and stomach upsets which is also one of the side effecta og your anti-tuberculous drugs. Hence you could continue both the drugs as long as the AKT is active. Thank you
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?

This question featured in :

Tuberculosis Symptoms of tuberculosis Tuberculosis Of Spine
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.